# SDR CA190422010

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 8063154
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 893 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORT: REJECTED TAKE OFF DUE TO ENGINE 1 TORQUE LOW  ACTION IS TO PERFORM THE FOLLOWING  1. INSPECT THE FUEL FILTER FOR CONTAMINATION  2. PERFORM REPLACEMENT OF FDV  3. PERFORM REPLACEMENT OF FMU SUBJECT TO SPARES REACHING THE STATION  4. POWER ASSURANCE CHECK AND BACK TO SERVICE . (TC# 20190422010)
